# SDR HEEA955623

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 17SP100
- Condition: Defective
- Location: Dc Sys
- Component: Marathon, 3055401C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW VOLTAGE.  INSPECTED BY ACCESSORY SHOP AND FOUND BATTERY CELL #17 WILL NOT TAKE A CHARGE. CELL REPLACED WITH ONE GIVEN ON CONSIGNMENT.
